# SDR USAA2012020800017

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 57,480 hours, 37,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT ON SEAT 12C NEEDS RE-ATTACHED.  MAINTENANCE RE-INSTALLED EMERGENCY LIGHT BASE ASSEMBLY ON SEAT 12C.  LIGHT CHECKS OK.  OK FOR SERVICE.
